The relative trace ideal and the depth of modular rings of invariants

Fleischmann, P. and Shank, R.J. (2003) The relative trace ideal and the depth of modular rings of invariants. Archiv der Mathematik, 80 (4). pp. 347-353. ISSN 1420-8938. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

We prove that for a modular representation, the depth of the ring of invariants is the sum of the dimension of the fixed point space of the p-Sylow subgroup and the grade of the relative trace ideal. We also determine which of the Dickson invariants lie in the radical of the relative trace ideal and we describe how to use the Dickson invariants to compute the grade of the relative trace ideal.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: R James Shank
Date Deposited: 05 Sep 2008 10:58
Last Modified: 14 Jan 2010 14:16
Resource URI: http://kar.kent.ac.uk/id/eprint/4651 (The current URI for this page, for reference purposes)
  • Depositors only (login required):